# SDR DALA2016122110002

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES COMPARTMENT, CRACK ON FRAME BS 1485 BETWEEN LONGERONS 15 - 16L.  THE FRAME WAS REPAIRED IAW ER/A 552836-14 REV. ORIGINAL. MESSAGE 16-0739-04B AND ETI -88-16-464 REV .ORIGINAL.
